# SDR USAA2014061600035

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 42,385 hours, 19,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 60592201
- Part serial: A7702
- Condition: Broken
- Location: Evac Slide
- Part time: 39,356 hours, 16,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE RESERVOIR CABLE END BROKE OFF.  R & R LT SLIDE RESERVOIR IAW AMM 25-62-46.
